# SDR UPS97822093

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 2731 · Elevator Tab Control System
- Part: Input Rod
- Condition: Binding
- Location: Lt Elevator Tab
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, BINDING IN ELEVATOR, FULL TRAVEL, DURING CLIMB-OUT.  A/C LANDED AT 261.0, MAX LANDING WEIGHT 258.0.  FOUND INPUT ROD ON LT ELEVATOR CONTROL TAB BINDING.  LOOSENED CASTLE NUT ON CONTROL ROD BOLT TO RELIEVE BINDING.  ELEVATOR OPS CHKS GOOD PER MM 27-30-00.
